Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 18, 2021, 3:04 AM CST. It took effect at Jan 18, 2021, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2021, 3:04 AM CST (09:04 UTC)
- In effect from
- Jan 18, 2021, 12:00 PM CST
- Expired
- Jan 19, 2021, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
886 WHUS74 KCRP 180904 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 304 AM CST Mon Jan 18 2021 GMZ270-275-181800- /O.NEW.KCRP.SC.Y.0007.210118T1800Z-210119T0900Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 304 AM CST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST TUESDAY... * WHAT...South winds 20 to 25 knots and seas 5 to 7 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From noon today to 3 AM CST Tuesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
4 follow-up statements
149 WHUS74 KCRP 181525 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 925 AM CST Mon Jan 18 2021 GMZ270-275-182330- /O.CON.KCRP.SC.Y.0007.210118T1800Z-210119T0900Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 925 AM CST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds around 20 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
461 WHUS74 KCRP 182105 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 305 PM CST Mon Jan 18 2021 GMZ250-255-190515- /O.EXB.KCRP.SC.Y.0007.210119T0000Z-210119T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 305 PM CST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds around 20 knots with gusts up to 25 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-190515- /O.CON.KCRP.SC.Y.0007.000000T0000Z-210119T0900Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 305 PM CST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
569 WHUS74 KCRP 190330 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 930 PM CST Mon Jan 18 2021 GMZ270-275-191130- /O.EXT.KCRP.SC.Y.0007.000000T0000Z-210119T1400Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 930 PM CST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST TUESDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 8 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 8 AM CST Tuesday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-190900- /O.CON.KCRP.SC.Y.0007.000000T0000Z-210119T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 930 PM CST Mon Jan 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...South winds around 20 knots with gusts up to 25 knots and seas 5 to 7 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
170 WHUS74 KCRP 190855 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 255 AM CST Tue Jan 19 2021 GMZ250-255-191000- /O.EXP.KCRP.SC.Y.0007.000000T0000Z-210119T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 255 AM CST Tue Jan 19 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... Winds across the nearshore waters are below advisory levels. Therefore, the Small Craft Advisory will be allowed to expire at 3 AM. $$ GMZ270-275-191800- /O.EXT.KCRP.SC.Y.0007.000000T0000Z-210119T1800Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 255 AM CST Tue Jan 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...South winds around 20 knots and seas 6 to 8 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until noon CST today. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 10:51 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Jan 17, 10:51 PM CST, 4 hours 13 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 1051 PM CST Sun Jan 17 2021 .AVIATION...A light onshore flow over the Coastal Bend has brought higher surface moisture inland with dewpoint temps in the lower 50s. This higher boundary layer moisture will continue to move inland into the Brush Country tonight. Expect radiational fog/MVFR vsbys to form over the southern Brush Country into the Coastal Bend by 09Z, and then deteriorate to LIFR by 11Z with low stratus/fog moving north into the northern Brush Country between 12-13Z. The Victoria Crossroads will be a little drier, so only expecting MVFR vsbys with IFR vsbys possible from 12Z-16Z. The fog will continue over the rest of south Texas until around 16Z with improvement to IFR ceilings/MVFR vsbys between 16Z-18Z. MVFR ceilings will linger over the coastal plains late Monday morning. Southerly winds will become gusty Monday afternoon with VFR conditions area wide. Low level flow will increase on Monday night and bring in MVFR ceilings to the inland coastal plains to the eastern Brush Country by late evening. && .PREV DISCUSSION... /Issued 946 PM CST Sun Jan 17 2021/ DISCUSSION...Light southeast flow has pushed higher surface moisture inland with dewpoint temperatures in the upper 40s to lower 50s from the Brush Country to the Coastal Bend. Expect radiational fog to form over the northern portions of deep south Texas late tonight that will move northward into the Brush Country and Coastal Bend. Latest HRRR model along with SREF probabilities give more confidence that fog may become dense over these areas. PREV DISCUSSION... /Issued 402 PM CST Sun Jan 17 2021/ SHORT TERM (Tonight through Monday Night)... Deterministic runs move an upper trough/low across the Midwest/ERN CONUS while a series of upper disturbances result in the development of a mean upper trough over the WRN CONUS/Baja CA during the period. The LFQ of an upper jet streak is predicted to approach/enter the CWA Monday night. Increasing onshore flow/moisture expected over the CWA/MSA, with PWAT values near/above normal over the ERN CWA Monday night (per NAM/GFS.) Anticipate that increasing upper forcing and moisture will contribute to isolated showers over the ERN CWA Monday night. NAM deterministic output/SREF probabilistic output suggest that fog may occur over the inland CWA tonight/early Monday morning. LONG TERM (Tuesday through Sunday)... A surface low pressure located over Mexico Monday will approach the area Tuesday and Wednesday. With onshore flow and the low pressure to the west, WAA and moisture will continue to being pumped into South Texas. A cold front is expected to attempt to push through South Texas mid week, but appears like it will wash out just north of our area. With PWATs expected to be near 1.5 inches or higher Tuesday through the end of the week, which is in the 99th percentile for this time of the year. With the approaching disturbance and near record PWATs, isolated to scattered showers will be possible Tuesday through Wednesday night with a slight chance of thunderstorms. Rain chances are expected to taper off Thursday morning, however, due to elevated PWAT values, mainly across the Coastal Bend, left enough PoPs for slight chance of showers through the end of the work week. Models are showing the possibility our next cold front sometime this weekend, however, due to model disagreement the timing of the front is still up in the air. With the increase in cloud cover and possible showers Tuesday and Wednesday, highs are expected to remain cool with temperatures ranging in the lower to upper 70s. With onshore flow continuing and cloud cover clearing up, temperatures are expected to warm into the upper 70s and lower 80s across much of the area Thursday through Saturday. Low temperatures are expected to remain mild in the lower to mid 60s Tuesday night through Saturday. MARINE... In response to the development of upper level disturbances to the west, increasing onshore flow and moisture expected during the period. An upper level jet and significant moisture may result in isolated showers Monday night. Small Craft Exercise Caution conditions expected over the coastal waters Monday, with Small Craft Advisory conditions over the offshore coastal waters Monday night. A moderate to strong onshore flow will be in place until Tuesday night, then becoming weak to moderate for the remainder of the week. Small Craft Advisory conditions remain a possibility through Tuesday night due to seas up to 7 feet, and possibly returning next weekend. In the meantime, Small Craft Exercise Caution conditions will be likely Wednesday through Friday night. Rain chances will increase Tuesday through Thursday as a disturbance approaches the area with a slight chance of thunderstorms Tuesday and Tuesday night. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 51 74 62 74 60 / 0 10 20 30 50 Victoria 42 72 60 74 58 / 0 0 20 30 30 Laredo 49 78 62 78 58 / 0 0 10 30 70 Alice 49 78 61 79 60 / 0 10 10 30 60 Rockport 52 71 62 74 59 / 0 10 20 30 40 Cotulla 47 79 61 76 56 / 0 0 10 40 80 Kingsville 51 77 62 76 60 / 0 10 20 30 60 Navy Corpus 57 70 64 71 63 / 0 10 20 30 50 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TMT/89...AVIATION
Hazardous weather outlook, Jan 17, 4:06 AM CST, 22 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 406 AM CST Sun Jan 17 2021 TXZ229>234-239>247-342>347-442-443-447-181015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 406 AM CST Sun Jan 17 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Patchy dense fog will be possible late tonight from the Coastal Plains into the Victoria Crossroads. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-181015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 406 AM CST Sun Jan 17 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small Craft Advisory conditions are possible over the Gulf waters Monday night through early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 8:33 AM CST | Dense Fog Advisory | CRP | Duval, La Salle, McMullen, Webb | 2 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.